Alert archive / Mississippi / Tornado Warnings in 2022

Tornado Warning 40, NWS Jackson, MS

March 30, 20224 counties in Mississippi

NWS Jackson, MS issued this tornado warning at Mar 30, 2022, 4:58 PM CDT for 4 counties in Mississippi. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 30, 2022, 4:58 PM CDT (21:58 UTC)
Expired
Mar 30, 2022, 5:39 PM CDT
In force
41 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Leake County, MS, Madison County, MS, Rankin County, MS, Scott County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 24 km from the middle of the area, began a volume at 21:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 30, 12:16 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 10.0 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2022-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 18 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2022-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 177 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
18 J/kg
Mixed-layer CIN
-557 J/kg
Mixed-layer LCL
781 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
177 m²/s²
0-3 km storm-relative helicity
452 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

494 
WFUS54 KJAN 302158
TORJAN
MSC079-089-121-123-302300-
/O.NEW.KJAN.TO.W.0040.220330T2158Z-220330T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
Issued by National Weather Service Huntsville AL
458 PM CDT Wed Mar 30 2022

The National Weather Service in Jackson has issued a

* Tornado Warning for...
  Southern Leake County in central Mississippi...
  Northeastern Rankin County in central Mississippi...
  Northern Scott County in central Mississippi...
  Southeastern Madison County in central Mississippi...

* Until 600 PM CDT.
    
* At 458 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Canton, moving east at 30 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Sharon and Pisgah around 510 PM CDT.
  Farmhaven around 520 PM CDT.
  Ludlow around 530 PM CDT.
  Carthage and Tuscola around 550 PM CDT.

Other locations impacted by this tornadic thunderstorm include Lena,
Walnut Grove, Redwater and Standing Pine.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3237 9009 3239 9009 3239 9007 3240 9009
      3264 9011 3284 8945 3250 8936
TIME...MOT...LOC 2158Z 254DEG 27KT 3255 8999 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

AMP
2 follow-up statements
847 
WWUS54 KJAN 302210
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
510 PM CDT Wed Mar 30 2022

MSC079-089-121-123-302300-
/O.CON.KJAN.TO.W.0040.000000T0000Z-220330T2300Z/
Leake MS-Rankin MS-Scott MS-Madison MS-
510 PM CDT Wed Mar 30 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR SOUTHERN
LEAKE...NORTHEASTERN RANKIN...NORTHERN SCOTT AND EAST CENTRAL MADISON
COUNTIES...
    
At 510 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Farmhaven, or 12 miles east of Canton, moving east
at 40 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Ludlow around 520 PM CDT.
  Tuscola around 535 PM CDT.

Other locations impacted by this tornadic thunderstorm include Lena,
Walnut Grove, Redwater and Standing Pine.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3239 8998 3271 8987 3284 8945 3250 8936
TIME...MOT...LOC 2210Z 256DEG 37KT 3259 8981 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

TW
319 
WWUS54 KJAN 302239
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
539 PM CDT Wed Mar 30 2022

MSC079-089-121-123-302249-
/O.CAN.KJAN.TO.W.0040.000000T0000Z-220330T2300Z/
Leake MS-Rankin MS-Scott MS-Madison MS-
539 PM CDT Wed Mar 30 2022

...THE TORNADO WARNING FOR SOUTHERN LEAKE...NORTHEASTERN RANKIN...
NORTHERN SCOTT AND EAST CENTRAL MADISON COUNTIES IS CANCELLED...
    
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.

A Tornado Watch remains in effect until 800 PM CDT for central
Mississippi.

LAT...LON 3239 8998 3271 8987 3284 8945 3250 8936
TIME...MOT...LOC 2238Z 254DEG 27KT 3265 8956 

$$

TW

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Mar 30, 4:43 PM CDT, 15 minutes earlier.

Area forecast discussion, Mar 30, 4:43 PM CDT, 15 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
443 PM CDT Wed Mar 30 2022

...SEVERE STORMS AND HIGH WINDS EXPECTED INTO THIS EVENING...

.DISCUSSION...
Through Thursday: At mid afternoon local radars were lit up with
a line of severe storms between the Mississippi river and
Interstate 55 stretching from Sunflower county south to Adams
county. Damaging wind gusts to 80 mph and tornadoes will be
possible with this line of storms. A Tornado Watch was expanded
recently to include east central and southeast Mississippi until 8
pm. Ahead of the line of storms sustained winds of 25 to 35 mph
with gusts up to 55 mph are being observed. A High Wind Warning
remains in effect until 7pm. The severe weather threat will end
with the passage of the line of storms that will be nearly along
the Interstate 55 corridor by 5pm and shift east of our southeast
Mississippi counties by 9 pm. Rain chance will continue to taper
off from the west through the evening and end in the southeast by
midnight. Cooler and drier air will move into our CWA in the wake
of the trailing cold front that is expected to shift southeast of
our CWA by morning. Morning lows will be in the mid 40s northwest
to the mid 50s southeast. Normal lows run in the upper 40s to
lower 50s. Cooler temperatures and dry weather are expected
Thursday.

Thursday night through Tuesday night: Thursday night our winds aloft
will become near zonal as a shortwave shifts east of Mississippi and
mid level ridging starts to move into our CWA. A weak surface high
will spread into our CWA as it becomes centered over northern
Mississippi. This will help maintain dry weather and cooler than
normal temperatures. The surface high will shift east through Friday
night resulting in a light return flow and moisture increase ahead
of another shortwave trough that will shift east across our region
through Saturday. Models have trended drier with this shortwave and
currently wl carry mention of low rain chances across our southern
zones Saturday with dry weather resuming by Saturday evening. The
dry weather will last through Monday but rain chances look to return
from the west Monday evening as another low pressure system
approaches. Models are trending higher with heavy rain and some
potential for strong to severe storms Tuesday into Tuesday evening.
Rainfall amounts look to be between two and three inches with this
system. /22/

&&

.AVIATION...
18Z TAF discussion:
Southerly winds sustained 25-30kts with gusts of 40-50 kts are
expected ahead of a line of TSRA. The TSRA could bring gusts to
75kts along with flight restrictions. The line of TSRA wl affect
GLH by 19Z and continue east across the area this aftn into evng.
The line is expected to be around the I-55 corridor around 22z and
east of MS by 03Z. Lighter winds are expected once the TSRA move
through. VFR conditions are expected to prevail away from TSRA
activity until after 05Z when MVFR ceilings will be possible. VFR
conditions are expected to prevail areawide Thursday after 14Z.

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       48  68  43  69 /  45   0   0   0
Meridian      52  69  43  70 /  92   0   0   0
Vicksburg     47  69  43  69 /  13   0   0   0
Hattiesburg   54  74  45  75 /  93   0   0   0
Natchez       48  70  44  72 /  13   0   0   0
Greenville    46  65  41  64 /  13   0   0   0
Greenwood     47  66  41  66 /  33   0   0   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...High Wind Warning until 7 PM CDT this evening for MSZ019-025>033-
     035>039-041>066-072>074.

LA...High Wind Warning until 7 PM CDT this evening for LAZ026.

AR...None.

&&

22/CME
Hazardous weather outlook, Mar 30, 4:11 AM CDT, 12 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
411 AM CDT Wed Mar 30 2022

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-034-040-041-047-
059-060-310915-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Sunflower-Washington-Issaquena-Sharkey-Warren-Jefferson-Adams-
411 AM CDT Wed Mar 30 2022

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, northwest Mississippi, southwest
Mississippi, and west central Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Moderate
TIMING...Today

NON-THUNDERSTORM WINDS
THREAT...Significant
TIMING...Today

Today, severe storms are expected and significant severe weather
is possible for the entire outlook area this afternoon into
this evening. The primary hazards will be damaging wind gusts up
to 80 mph and possible tornadoes. A strong tornado can not be
ruled out.

(https://www.weather.gov/images/jan/graphicast/1.png)

Today, sustained winds of at least 25 to 35 mph with gusts of up
to 55 mph are expected across the forecast area before
thunderstorms arrive.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today.

MSZ025>033-035>039-042>046-048>058-061>066-072>074-310915-
Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw-
Oktibbeha-Humphreys-Holmes-Attala-Winston-Noxubee-Yazoo-
Madison MS-Leake-Neshoba-Kemper-Hinds-Rankin-Scott-Newton-
Lauderdale-Claiborne-Copiah-Simpson-Smith-Jasper-Clarke-
Franklin MS-Lincoln-Lawrence-Jefferson Davis-Covington-Jones-
Marion-Lamar-Forrest-
411 AM CDT Wed Mar 30 2022

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, north central Mississippi,
northeast Mississippi, and south central Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Moderate
TIMING...Today through Tonight

NON-THUNDERSTORM WINDS
THREAT...Significant
TIMING...Today

Today, severe storms are expected and significant severe weather
is possible for the entire outlook area this afternoon into this
evening. The primary hazards will be damaging wind gusts up to 80
mph and possible tornadoes. A strong tornado can not be ruled out.

(https://www.weather.gov/images/jan/graphicast/1.png)

Today, sustained winds of at least 25 to 35 mph with gusts of up
to 55 mph are expected across the forecast area before
thunderstorms arrive.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through tonight.

14

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms and tornadoes are
 likely with strong or violent tornadoes possible.
Moderate...Significant severe thunderstorms and tornadoes are
 likely with strong tornadoes possible.
Enhanced...Severe thunderstorms are likely and tornadoes are
 possible.
Slight...Severe thunderstorms and tornadoes are possible.
Marginal...Isolated severe thunderstorms are possible.

*NON-THUNDERSTORM WINDS*
Significant...Scattered downed trees and power lines are likely
 due to sustained winds over 35 mph and potential wind gusts
 greater than 50 mph.
Elevated...A few downed trees and power lines are possible due
 to sustained winds ranging from 25 to 35 mph and potential for
 wind gusts over 40 mph. Travel will also be difficult for those
 in high profile vehicles.
Limited...Weak trees and limbs may break and fall due to
 sustained winds up to 25 mph and wind gusts around 35 mph.
 High profile vehicles could also be affected.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/

In the hours before

Local storm report, Mar 30, 4:26 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
426 PM CDT WED MAR 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0354 PM     TSTM WND DMG     4 W BROWNSVILLE         32.44N 90.51W
03/30/2022                   HINDS              MS   EMERGENCY MNGR

            TREE DOWNED ON JOHN WARREN RD.

&&

DL
Local storm report, Mar 30, 4:29 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
429 PM CDT WED MAR 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     NON-TSTM WND DMG 2 SE STRONGHOPE         31.72N 90.24W
03/30/2022                   LAWRENCE           MS   PUBLIC

            DAMAGE TO A MOBILE HOME ALONG MONTICELLO RD
            IN NW LAWRENCE CO.

&&

DL
Local storm report, Mar 30, 4:30 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
430 PM CDT WED MAR 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     NON-TSTM WND DMG MONTICELLO              31.55N 90.11W
03/30/2022                   LAWRENCE           MS   EMERGENCY MNGR

            MULTIPLE TREES AND POWER LINES DOWNED ACROSS
            LAWRENCE CO.

&&

DL
Local storm report, Mar 30, 4:32 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
432 PM CDT WED MAR 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     NON-TSTM WND DMG 6 WNW BYRAM             32.20N 90.34W
03/30/2022                   HINDS              MS   EMERGENCY MNGR

            TREE DOWNED AT PRICE AND SPRINGRIDGE.

&&

DL
Local storm report, Mar 30, 4:40 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
440 PM CDT WED MAR 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0437 PM     TORNADO          1 N FOREST HILL         32.28N 90.28W
03/30/2022                   HINDS              MS   BROADCAST MEDIA

            TORNADO CONFIRMED BY SKY CAMERA ON THE
            SOUTHWEST SIDE OF JACKSON AND ALSO HEARD IN
            THE AREA.

&&

DL
Local storm report, Mar 30, 4:52 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
452 PM CDT WED MAR 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0304 PM     TSTM WND DMG     ROSEDALE                33.85N 91.03W
03/30/2022                   BOLIVAR            MS   EMERGENCY MNGR

            TREES AND POWERLINES DOWN IN ROSEDALE.

&&

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 3:44 AM CDTHigh Wind WarningJANAdams, Attala, Bolivar, Carroll, Choctaw, Claiborne and 41 more15 hr
Mar 30, 2:13 PM CDTTornado WarningJANIssaquena, Sharkey, Washington62 min
Mar 30, 2:21 PM CDTSevere Thunderstorm WarningJANWarren39 min
Mar 30, 2:31 PM CDTSevere Thunderstorm WarningJANBolivar, Washington74 min
Mar 30, 2:52 PM CDTTornado WarningJANIssaquena, Sharkey, Warren, Yazoo68 min
Mar 30, 2:57 PM CDTSevere Thunderstorm WarningJANClaiborne, Copiah, Hinds, Warren63 min
Mar 30, 2:59 PM CDTTornado WarningJANHumphreys, Issaquena, Sharkey, Sunflower, Washington, Yazoo61 min
Mar 30, 3:04 PM CDTSevere Thunderstorm WarningJANAdams, Jefferson56 min
Mar 30, 3:12 PM CDTTornado WarningJANBolivar33 min
Mar 30, 3:20 PM CDTSevere Thunderstorm WarningJANLeflore, Sunflower70 min
Mar 30, 3:31 PM CDTSevere Thunderstorm WarningJANAdams, Claiborne, Franklin, Jefferson44 min
Mar 30, 3:36 PM CDTTornado WarningJANHinds, Madison, Warren, Yazoo54 min
Mar 30, 3:47 PM CDTSevere Thunderstorm WarningJANCarroll, Grenada, Holmes, Humphreys, Leflore73 min
Mar 30, 3:54 PM CDTTornado WarningJANHolmes, Yazoo66 min
Mar 30, 3:59 PM CDTSevere Thunderstorm WarningJANClaiborne, Copiah, Hinds, Madison61 min
Mar 30, 4:11 PM CDTFlash Flood WarningJANWarren97 min
Mar 30, 4:23 PM CDTTornado WarningJANHinds, Rankin52 min
Mar 30, 4:24 PM CDTSevere Thunderstorm WarningJANMadison, Yazoo66 min
Mar 30, 4:30 PM CDTSevere Thunderstorm WarningJANClaiborne, Copiah, Franklin, Jefferson, Lincoln60 min
Mar 30, 4:32 PM CDTTornado WarningJANAttala, Carroll, Choctaw, Holmes, Montgomery, Webster58 min
Mar 30, 4:34 PM CDTTornado WarningJANAttala, Leake, Madison56 min
Mar 30, 4:38 PM CDTSevere Thunderstorm WarningJANGrenada, Montgomery55 min
Mar 30, 4:57 PM CDTSevere Thunderstorm WarningJANCopiah, Hinds, Leake, Madison, Rankin, Scott and 1 more48 min
Mar 30, 5:20 PM CDTTornado WarningJANChoctaw, Clay, Oktibbeha, Webster55 min
Mar 30, 5:23 PM CDTSevere Thunderstorm WarningJANAttala, Choctaw, Leake, Neshoba, Winston54 min
Mar 30, 5:25 PM CDTSevere Thunderstorm WarningJANCopiah, Lawrence, Lincoln, Simpson50 min
Mar 30, 5:32 PM CDTTornado WarningJANAttala, Leake26 min
Mar 30, 5:44 PM CDTSevere Thunderstorm WarningJANRankin, Scott, Simpson, Smith46 min
Mar 30, 6:05 PM CDTSevere Thunderstorm WarningJANChoctaw, Clay, Noxubee, Oktibbeha, Webster, Winston55 min
Mar 30, 6:14 PM CDTSevere Thunderstorm WarningJANCovington, Jefferson Davis, Lawrence, Simpson46 min
Mar 30, 6:17 PM CDTTornado WarningJANClay, Oktibbeha24 min
Mar 30, 6:29 PM CDTSevere Thunderstorm WarningJANNewton, Rankin, Scott, Simpson, Smith61 min
Mar 30, 6:40 PM CDTSevere Thunderstorm WarningJANKemper, Neshoba, Noxubee, Winston64 min
Mar 30, 6:40 PM CDTTornado WarningJANJasper, Smith27 min
Mar 30, 6:49 PM CDTSevere Thunderstorm WarningJANCovington, Jefferson Davis, Smith41 min
Mar 30, 6:53 PM CDTSevere Thunderstorm WarningJANClay, Lowndes, Noxubee, Oktibbeha82 min
Mar 30, 6:54 PM CDTSevere Thunderstorm WarningJANCovington, Marion51 min

Nearby

Tornado Warnings in Mississippi, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.